# SDR ERAA96230

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412310400107
- Condition: Worn
- Location: M/R
- Part time: 785 hours
- Component: 412010406115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN BEYOND LIMITS.
